# SDR RAIA201712050001

- Difficulty date: December 5, 2017
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 42,758 hours, 38,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 72-73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE EXTERNAL SKIN DENTED AND SCRATCH BETWEEN FRAMES 72 - 73,  STRINGERS 10R-13R.  FABRICATED AND INSTALLED A STRAP AND REPAIR PARTS.
